# SDR EVCA20160627161

- Difficulty date: June 27, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N132AE
- Make and model: Bell 206L-1
- Aircraft serial: 45491
- Aircraft time: 33,356 hours, 72,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 206033110183
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 300 HR PERIODIC INSPECTION, FOUND A CRACK IN THE RT WEB OF THE VERTICAL TUNNEL LOCATED NEAR THE TOP OF THE PANEL ALONG THE AFT EDGE NEAR THE INTERFACE WITH THE BOX BEAM.
